# SDR SWAA2013021412671

- Difficulty date: January 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FAILSAFE CHORD CRACKED AT BS 947 BETWEEN STRINGERS 25L AND 26L.  REPAIRED FAILSAFE CHORD AT BS 947 BETWEEN S25L-S26L IAW ER 13-01223 & EA 1-353-21637 FACT AS A RESULT OF POST REPAIR INSPECTION.
